# SDR QXEA2015112200618

- Difficulty date: November 22, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 5,244 hours, 5,579 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: DSC5751
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WHILE RETRACTING FLAPS FROM 15 TO 0,  FELT A SHUDDERING.  AFTER CONSULTING WITH MAINTENANCE CONTROL IT RESULTED IN A RETURN TO FIELD.  LANDING UNEVENTFUL. UPON APPROACH, WHILE EXTENDING THE FLAPS FOR LANDING WE FELT THE SAME SHUDDERING WHILE EXTENDING FLAPS TO ALL POSITIONS.  PERFORMED GVI OF FLAP DRIVE SYSTEM, FPU, FLAP ACTUATORS, AND INBD AND OTBD FLAP TRACK ROLLERS.  REPLACED RT INBD FLAP ROLLERS, ALL 4. COMPLETED FREEDOM OF MOVEMENT, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED.  OPS CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
